MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC
Model Number MMT-866
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced high blood glucose level close to 400 mg/dl as the infusion set's tubing had detached at the site portion, while sitting when the patient was at work.The site location was patient's right stomach area above navel as the patient had pain/discomfort on the side location of the stomach and the pump was located at the right side.Moreover, the infusion had been used for a day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, they were unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, the patient's blood glucose level was 125 mg/dl.No further information available.
 
Event or Problem Description
On (b)(6) 2020: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that the all test results were within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced high blood glucose level close to 400 mg/dl as the infusion set's tubing had detached at the site portion, while sitting when the patient was at work.The site location was patient's right stomach area above navel as the patient had pain/discomfort on the side location of the stomach and the pump was located at the right side.Moreover, the infusion had been used for a day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, they were unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, the patient's blood glucose level was 125 mg/dl.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key9754916
Report Number3003442380-2020-00186
Device Sequence Number14004467
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2022
Device Model NumberMMT-866
Device Lot Number5295172
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date05/07/2020
Patient Sequence Number1